# SDR QXEA0002308

- Difficulty date: August 21, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 7,715 hours, 10,498 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Acm Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

PDX- WITH NR 1 AND 2 BLEEDS ON, AN ODOR WAS DETECTED INSIDE THE AIRCRAFT.  INSPECTED BLEED LINE TO AIR CYCLE MACHINE.  FOUND NO EVIDENCE OF OIL.  RECONNECTED BLEED LINE.  FOUND AIR CYCLE MACHINE OVER SERVICED WHEN PLUG REMOVED.  SERVICED AIR CYCLE MACHINE, RAN ENGINE FOR 15 MINUTES.  NO SMELL NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
